# SDR ASAA2016080817644

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,503 hours, 11,303 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, BOTH FMC S SHOWED VTK AND FMC WAS REMOVED FROM CDU MENU. AFTER SEVERAL SECONDS ALL FUNCTIONS RETURNED TO NORMAL. ACFT GROUNDED.  FMC LANDING & TAXI VTK MAP NUISANCE ERROR, IAW AMM 34-51-00. AIRCRAFT OKAY FOR CONTINUED SERVICE.
